# SDR R61A201303050218

- Difficulty date: March 5, 2013
- Submitted: March 6, 2013
- Operation: Air carrier
- Aircraft: N814MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000033
- Aircraft time: 22,584 hours, 16,807 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 17032161012
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE REPLACED RIGHT WING RIB 10 CRACKED.  MAINTENANCE REMOVED AND REPLACED THE RIGHT WING RIB 10 IAW EMB ETD 2011-170-01728, EMB 170 SRM 51-40-02, 51-43-01, AND 51-43-02.  "MAJOR REPAIR"  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
